A study on characterzation of holomorphy in infinite dimensional domains 無限次元領域の正則性の特徴付け

この論文をさがす

著者

    • 李, 暁東 リ, ギョウトウ

書誌事項

タイトル

A study on characterzation of holomorphy in infinite dimensional domains

タイトル別名

無限次元領域の正則性の特徴付け

著者名

李, 暁東

著者別名

リ, ギョウトウ

学位授与大学

九州大学

取得学位

博士(数理学)

学位授与番号

甲第4828号

学位授与年月日

1999-03-25

注記・抄録

博士論文

目次

  1. Contents / (0003.jp2)
  2. Preface / p1 (0004.jp2)
  3. Part I / p1 (0007.jp2)
  4. Characterization of Holomorphy by Validity of Oka's Principle(to appear in Bulletin of the Hong Kong Mathematical Society,Gordon and Breach Science Publishers,Basel, Switzerland) / p1 (0007.jp2)
  5. Part II / p31 (0037.jp2)
  6. Characterization of Domains of Holomorphy(East Asian Mathematical Journal,Pusan,Korea, Vol.14 No.2,10月,1998.) / p31 (0037.jp2)
  7. Part III / p43 (0049.jp2)
  8. Sheaves of Relations over Infinite Dimensional Domains(to appear in Complex Variables,Gordon and Breach Science Publishers,Basel,Switzerland) / p43 (0049.jp2)
0アクセス

各種コード

  • NII論文ID(NAID)
    500000171804
  • NII著者ID(NRID)
    • 8000000172078
  • DOI(NDL)
  • NDL書誌ID
    • 000000336118
  • データ提供元
    • NDL-OPAC
    • NDLデジタルコレクション
ページトップへ